# SDR HEEA072668

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 8,342 hours
- System (JASC): 2311 · UHF Communications System
- Part: Transmitter
- Part number: 4000038
- Part serial: 920
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT. REPLACED VOLUME POTENTIOMETER, VOLUME KNOB AND CHANNEL KNOB.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
